Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 19, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 4, 2024, 3:44 PM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2024, 3:44 PM EDT (19:44 UTC)
- Expired
- Aug 4, 2024, 4:00 PM EDT
- In force
- 16 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 63 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2194 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289
WFUS52 KMFL 041944
TORMFL
FLC086-087-042000-
/O.NEW.KMFL.TO.W.0019.240804T1944Z-240804T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
344 PM EDT Sun Aug 4 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Southeast Mainland Monroe County in southwestern Florida...
Southwest Miami-Dade County in southeastern Florida...
* Until 400 PM EDT.
* At 344 PM EDT, a reported tornado was located near Flamingo, moving
northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Public reported tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mahogany Hammock, Flamingo, and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2517 8104 2544 8092 2529 8058 2520 8072
2521 8074 2519 8075 2519 8073 2516 8079
2515 8080 2518 8079 2518 8081 2517 8081
2516 8082 2518 8084 2517 8088 2516 8090
2514 8090 2513 8095
TIME...MOT...LOC 1944Z 212DEG 31KT 2519 8091
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Baxter1 follow-up statement
100
WWUS52 KMFL 041957
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
357 PM EDT Sun Aug 4 2024
FLC086-087-042007-
/O.EXP.KMFL.TO.W.0019.000000T0000Z-240804T2000Z/
Mainland Monroe FL-Miami-Dade FL-
357 PM EDT Sun Aug 4 2024
...THE TORNADO WARNING FOR SOUTHERN MAINLAND MONROE AND SOUTHWEST
MIAMI-DADE COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 2517 8104 2544 8092 2529 8058 2520 8072
2521 8074 2519 8075 2519 8073 2516 8079
2515 8080 2518 8079 2518 8081 2517 8081
2516 8082 2518 8084 2517 8088 2516 8090
2514 8090 2513 8095
TIME...MOT...LOC 1957Z 212DEG 31KT 2528 8085
$$
BaxterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 2:33 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 4, 2:33 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Miami FL
233 PM EDT Sun Aug 4 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Monday)
Issued at 106 PM EDT Sun Aug 4 2024
South FL will continue to experience tropical storm impact today
as Tropical Storm Debby moves northward over the eastern Gulf of
Mexico (GoM). Periods of gusty showers and thunderstorms will
continue throughout the afternoon, producing high rainfall rates
and concerns for flooding. The flooding threat will remain
especially prevalent across southwest Florida where several of
Debby's bands have already dumped around 4 inches of rain and high
tides have resulted in moderate coastal flooding. A Flash Flood
Warning and Coastal Flood Advisory are currently in effect for
coastal Collier given this threat and the added potential that an
additional 2-4 inches could fall over this area throughout the
afternoon.
In addition to the flooding threat, there remains a tornadic threat
through at least mid-afternoon, with SRH values in the 100-150 range
and effective bulk shear of 20-30 kts. To this effect, a Tornado
Watch was issued for Glades, Hendry and Collier counties until 8PM
tonight. This threat will decrease into the evening as the storm
moves northward and flow along the column becomes more
unidirectional.
Winds will remain breezy across all of South FL through the evening,
with wind gusts of 25-35 mph expected outside of convection, and 40-
45 mph over coastal Collier and Mainland Monroe where Tropical Storm
Warnings remain in place. High temperatures today will be in the
middle 80s across southwest FL to lower 90s across the East Coast
metro.
Conditions will gradually improve overnight and into Monday as Debby
approaches the Big Bend area of FL. While there should be plenty
of dry periods over our area tonight and tomorrow, there is still
a chance for a few scattered showers and thunderstorms to pop up
overnight. PoPs may increase again during the afternoon and early
evening tomorrow as daytime heating helps destabilize a still
moist atmosphere, bringing a greater coverage of showers and
thunderstorms. Urban and poor drainage flooding may still be a
concern on Monday, but the threat should be fairly localized so an
extension of the current Flood Watch is not expected at this
time. Winds may still be breezy throughout the day with sustained
winds around 15 kts and gusts up to 20 kts. High temps on Monday
will be in the low to mid 90s.
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 230 PM EDT Sun Aug 4 2024
The latest long-range model solutions exhibit fair consensus in
keeping Debby lingering around the southeastern CONUS, with little
to no steering currents to facilitate its movement. The trough of
low pressure currently influencing Debbys northward and
northeastward trajectory is projected to be insufficient to fully
displace the system, resulting in its stagnation near the
southeastern U.S. coast due to weak steering currents persisting
over the region for several days. This low-pressure system will
act as a buffer against the Bermuda Highs influence over the CWA.
Consequently, South Florida will experience a sustained southerly
low-level flow throughout the week.
This synoptic setup will advect high moisture content and a warm,
unstable airmass from the Caribbean, leading to elevated high
temperatures and widespread rainfall. Expect numerous showers and
thunderstorms on Tuesday, as the highest moisture pool will be
positioned over the area, potentially influenced by Debbys
moisture tail. The progression of Debby, whether it moves out to
sea or towards the northeastern U.S. coast, will significantly
impact our chances of rain. More progressive solutions (ECMWF/CMC)
suggest that mid-level ridging will build in by mid to late week,
weakening the low-level flow and altering the southerly
component. Conversely, the GFS model retains Debby over the
southeastern U.S. throughout the long-term period, exerting a
substantial influence on South Floridas weather pattern.
Given these model discrepancies, the extended long-term forecast
bears an unusual amount of uncertainty. Hydrological concerns will
be closely monitored, particularly in areas already experiencing
flooding from Tropical Storm Debby over the weekend. Locally heavy
rainfall remains a significant threat, with PWAT values exceeding
2 inches Tuesday and mid-week. PWATs less than 2 inches may be
possible late in the week and into the weekend if the progressive
solutions win out, which would reduce rain chances to slightly
higher than climatological normal.
Under the prevailing southerly low-level flow, warm conditions
will dominate the long term. In addition, the abundant moisture
will keep conditions muggy and humid. High temperatures are
anticipated to range in the low to mid-90s despite persistent
cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(18Z TAFS)
Issued at 106 PM EDT Sun Aug 4 2024
Poor aviation conditions will continue through this TAF cycle as
outer banding associated with Tropical Storm Debby move over the
region. Generally SSE winds 15-25 kts, with gusts over 30 kts
will remain possible this afternoon, with locally higher gusts
likely within the convective bands. Conditions start to improve
late tonight as Debby departs the region and winds shift from the
south.
&&
.MARINE...
Issued at 106 PM EDT Sun Aug 4 2024
Dangerous marine conditions remain likely across the Gulf waters
this afternoon as Tropical Storm Debby surges northward through the
eastern Gulf. Tropical Storm Warnings remain in place through this
evening with winds of 30-40 kts and seas of 7-14 ft. Conditions in
the Atlantic waters will remain hazardous today with SE winds 20-30
kts and seas 6-8 ft. Conditions will gradually improve late tonight
into tomorrow; however, hazardous conditions are expected to linger
through much of the day tomorrow.
&&
.BEACHES...
Issued at 106 PM EDT Sun Aug 4 2024
A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 91 81 92 / 60 50 20 60
West Kendall 77 92 79 92 / 50 50 20 70
Opa-Locka 80 92 81 93 / 50 50 20 70
Homestead 80 90 80 92 / 50 50 20 60
Fort Lauderdale 80 90 81 92 / 60 50 20 60
N Ft Lauderdale 80 91 82 93 / 50 60 20 60
Pembroke Pines 80 94 80 95 / 50 50 20 60
West Palm Beach 79 91 80 93 / 50 50 20 70
Boca Raton 79 92 80 94 / 50 50 20 60
Naples 80 88 81 90 / 70 60 30 70
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
174.
High Rip Current Risk through Monday evening for FLZ069.
High Surf Advisory until 2 AM EDT Monday for FLZ069.
Tropical Storm Warning for FLZ069-075.
High Rip Current Risk through Monday morning for FLZ168-172-173.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.
Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...ATV
LONG TERM....Pine
AVIATION...ATVHazardous weather outlook, Aug 4, 9:58 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 958 AM EDT Sun Aug 4 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 958 AM EDT Sun Aug 4 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Aug 4, 2:56 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
256 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Storm Surge 1 ENE Naples 26.15N 81.78W
08/04/2024 Collier FL Emergency Mngr
North Rd. closed due to storm surge
flooding.
&&
DHLocal storm report, Aug 4, 3:00 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
300 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Flood 2 NNE Vanderbilt Beach 26.29N 81.81W
08/04/2024 Collier FL Public
Roads underwater and water entering homes in
the vicinity of Gulf Harbor Dr. Likely due
to a combination of storm surge and heavy
rain.
&&
DHLocal storm report, Aug 4, 3:02 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
302 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Storm Surge Vanderbilt Beach 26.27N 81.82W
08/04/2024 Collier FL Emergency Mngr
Streets flooding and water entering homes
along Heron, Egret, and Conners Aves.
&&
DHLocal storm report, Aug 4, 3:06 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
306 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM Storm Surge 1 E Naples 26.14N 81.78W
08/04/2024 Collier FL Emergency Mngr
Water in homes along the west end of Estey
Ave.
&&
DHSpecial weather statement, Aug 4, 3:10 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Sun Aug 4 2024
FLZ063-066-041945-
Hendry FL-Glades FL-
310 PM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of north central Hendry
and southern Glades Counties through 345 PM EDT...
At 310 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Montura, moving north at 40 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moore Haven, Lakeport, Montura, Palmdale, Port La Belle, Devils
Garden, Ortona, and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for southern
Florida.
&&
LAT...LON 2705 8093 2704 8096 2705 8098 2702 8101
2697 8109 2696 8108 2695 8109 2695 8107
2693 8108 2693 8112 2691 8110 2689 8112
2688 8110 2685 8109 2681 8100 2657 8107
2664 8140 2703 8142 2703 8127 2709 8127
TIME...MOT...LOC 1910Z 190DEG 35KT 2665 8113
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Aug 4, 3:21 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
321 PM EDT Sun Aug 4 2024
FLZ066-070-041945-
Hendry FL-Inland Collier County FL-
321 PM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of Collier and south central
Hendry Counties through 345 PM EDT...
At 320 PM EDT, National Weather Service meteorologists were a feeder band
along a line extending from Belle Meade to Chokoloskee to 11 miles
northeast of Northwest Cape Sable. Movement was north at 45 to 50 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ave Maria, Golden Gate Estates, Dade-Collier Training Airport,
Orangetree, Golden Gate, Copeland, Hendry Correctional, Big Cypress
National Preserve, Big Corkscrew Island, West Toll Gate On Alligator
Alley, Vineyards, Lely Resort, Corkscrew Swamp Sanctuary, South
Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Port Of The Island, Intersection I-75 And
Everglades Blvd, and Miles City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2632 8169 2632 8166 2641 8166 2625 8089
2581 8089 2580 8123 2588 8124 2597 8155
2606 8169 2616 8169 2618 8174
TIME...MOT...LOC 1920Z 200DEG 44KT 2603 8172 2581 8137 2539 8108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 3, 8:15 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Aug 3, 8:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 3, 8:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 3, 9:01 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 29 min |
| Aug 3, 9:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 3, 9:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 9:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 16 min |
| Aug 3, 9:37 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Aug 3, 9:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 3, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 10:02 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 43 min |
| Aug 3, 10:03 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 42 min |
| Aug 3, 10:11 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 19 min |
| Aug 3, 10:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 3, 10:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Aug 3, 10:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Aug 3, 11:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 3, 11:18 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 4, 12:17 AM EDT | Special Marine Warning | MFL | 88 min | |
| Aug 4, 12:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 1:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 2:42 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 2:44 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Aug 4, 2:45 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 4, 6:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 7:07 AM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Aug 4, 7:15 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 30 min |
| Aug 4, 7:19 AM EDT | Tornado Warning | MFL | Collier | 12 min |
| Aug 4, 7:47 AM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Aug 4, 7:56 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 9:21 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 9:56 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 10:19 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Aug 4, 10:48 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 4, 10:50 AM EDT | Special Marine Warning | MFL | 85 min | |
| Aug 4, 11:11 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 11:14 AM EDT | Tornado Warning | MFL | Collier | 13 min |
| Aug 4, 11:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 11:36 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 11:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 4, 11:41 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 12:03 PM EDT | Flash Flood Warning | MFL | Collier | 6 hr |
| Aug 4, 12:26 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 12:34 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 12:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 4, 1:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 4, 1:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 4, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 4, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 4, 2:23 PM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 52 min |
| Aug 4, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Aug 4, 3:21 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 3:29 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Aug 4, 3:37 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 8 min |
| Aug 4, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 4, 3:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Aug 4, 3:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Aug 4, 4:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 4, 4:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Aug 4, 4:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 4, 4:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 4, 4:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 4, 4:59 PM EDT | Tornado Warning | MFL | Collier | 16 min |
| Aug 4, 5:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 4, 5:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Aug 4, 5:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Aug 4, 5:12 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 4, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 4, 5:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 5:47 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Aug 4, 5:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 6:05 PM EDT | Areal Flood Warning | MFL | Collier | 10 hr |
| Aug 4, 6:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 4, 6:15 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.